方辉平; 叶鸣;.二阶变系数齐线性常微分方程的求解[J].重庆工商大学自然科学版,2011,28(1):14-17
二阶变系数齐线性常微分方程的求解
Solution to Second-order Homogeneous-linear Ordinary Differential Equations with Variable Coefficients
  
DOI:
中文关键词:  二阶变系数齐线性常微分方程  Riccati方程  误差估计  
英文关键词:second-order homogeneous linear ODE with variable coefficients  Riccati Equation  error estimate  
基金项目:
作者单位
方辉平; 叶鸣;  
摘要点击次数: 2082
全文下载次数: 26963
中文摘要:
      给出了二阶变系数齐线性常微分方程一种新的求解方法.将二阶变系数齐线性常微分方程问题转化为Riccati方程来求解,讨论了二阶变系数齐线性常微分方程的通解和初值问题,得到初值问题近似解的理论基础、计算方法和误差估计.
英文摘要:
      This paper presents a new method of solution to the second order homogeneous linear ordinary differential equation with variable coefficients.The second-order homogeneous linear ordinary differential equation with variable coefficients can be translated to Riccati equation and its general solution and initial value problem were discussed.The basic principle,calculating method and error estimation were obtained about approximate solution of initial value problem.
查看全文  查看/发表评论  下载PDF阅读器
关闭
重庆工商大学学报自然科学版 版权所有
地址:中国 重庆市 南岸区学府大道19号,重庆工商大学学报编辑部 邮编:400067
电话:023-62769495 传真:
您是第1195970位访客
关注微信二维码